# SDR HEEA0010835

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Fails
- Location: Cockpit Vhf
- Component: KT905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROPS OFF THE LINE WHEN IT HEATS UP. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
